# SDR DALA2024032503730

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,277 hours, 10,582 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: N13060795023374
- Condition: Odor
- Location: Galley
- Part time: 34,347 hours, 6,042 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5739754) FWD GALLEY OVEN BEGAN SMOKING IN FLIGHT. MAINTENANCE FOUND CELOPHANE STUCK ON THE FAN AND FOOD DEBRIS. R/R OVEN OPS CKS GOOD.
